Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Grieser, Daniel; Jerison, David
Asymptotics of the first nodal line. Journées équations aux dérivées partielles (1995), Art. No. 2, 8 p.
Texte intégral djvu | pdf | Analyses MR 96k:35037 | Zbl 0872.35006

URL stable: http://www.numdam.org/item?id=JEDP_1995____A2_0

Bibliographie

[D] Toby Driscoll, personal communication: The program will appear in his Ph.D. thesis, Cornell U..
[J1] D. Jerison, The first nodal line of a convex planar domain, Internat. Math. Research Notes vol 1 (1991), 1-5, (in Duke Math. J. vol. 62).  MR 92d:35210 |  Zbl 0780.35068
[J2] D. Jerison, The first nodal set of a convex domain, Essays in Fourier Analysis in honor of E. M. Stein (C. Fefferman et al., ed.), Princeton U. Press, 1995, pp. 225-249.  MR 96h:35141 |  Zbl 0837.31005
[J3] D. Jerison, The diameter of the first nodal line of a convex domain, Annals of Math. vol 141 (1995), 1-33.  MR 95k:35148 |  Zbl 0831.35115
[J4] D. Jerison, Eigenfunctions and harmonic functions in convex and concave domains, Proceedings of ICM, Zurich 1994 (to appear).  Zbl 0851.35008
Copyright Cellule MathDoc 2014 | Crédit | Plan du site